# SDR AALA200802036

- Difficulty date: August 6, 2008
- Submitted: September 25, 2008
- Operation: Air carrier
- Aircraft: N573AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53092
- Aircraft time: 50,814 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Retract Cylinder
- Part number: 39281375001
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL INFLIGHT T2028/06AUG.  CREW REPORTED UNSAFE NOSE GEAR LIGHT.  NOSE LANDING GEAR WOULD NOT RETRACT.  RETURNED TO STL AND LANDED WITHOUT INCIDENT.  REPLACED RETRACT CYLINDER AND BUNGEE CYLINDER.  SYSTEM GROUND CHECKED NORMAL OPS.
